Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi My daughter got seizure from 2000 after medication she was alright for 1 year now suddenly she starts speaking something unrelevent and gets giddiness what is her problem. She is 17 years old.

1 Doctor Answered
It might be dysarthria. Its motor speech disorder. There will be injury to brain that causes difficulty in speech or irrelevant speech. Some time it may affect verbal or difficulty to pronounce the speech properly. Kindly consult audiologist or speech therapist.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.